English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analysis of One-Dimensional Advection–Diffusion Model with Variable Coefficients Describing Solute Transport in a Porous medium

MPS-Authors
/persons/resource/persons86438

Qamar,  Shamsul
COMSATS Institute of Information Technology, Dep. of Mathematics, Islamabad, Pakistan;
Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

2444998.pdf
(Postprint), 252KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ahmed, M., Zainab, Q. U. A., & Qamar, S. (2017). Analysis of One-Dimensional Advection–Diffusion Model with Variable Coefficients Describing Solute Transport in a Porous medium. Transport in Porous Media, 118(3), 327-344. doi:10.1007/s11242-017-0833-0.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-77E9-2
Abstract
There is no abstract available